# SDR AALA20091210TUL03

- Difficulty date: December 10, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 30,055 hours, 14,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J-ANGLE DOUBLER CRACKED IN LEFT SIDE OF NOSE WHEEL WELL AREA.  INSTALLED DOUBLER PER AARD 53-10-00-4.
